Original Articles

A NOTE ON THE BOUNDEDNESS OF AN INTEGRO-DIFFERENTIAL EQUATION

Published in: Quaestiones Mathematicae
Volume 24, issue 2, 2001 , pages: 213–216
DOI: 10.1080/16073606.2001.9639209
Author(s): Juan Napoles ValdesUniversidad de la Cuenca del Plata, Corrientes, Argentina,Universidad Tecnologica Nacional, Chaco, Argentina,

Abstract

In this paper we study the prolongability and certain properties of the integro-differential equation  [image omitted]

Get new issue alerts for Quaestiones Mathematicae